Hello, has anyone been pescribed Ritalin and Klonopin together? Do you know if the meds cancel each other out or work on different rceptor sites so that they still work to address the separate issues w/o canceling each other out?? Sorry so confusing. I ask b/c im so anxious about having an upcoming surgery I am throwing up at work etc. and really need something to calm my nerves; as the day approaches I am having more and more symptomsof panic attacks. I also take 10mg of Ritalin three times a day. Do you think I should quit the ritalin until surgery is over and jus take the klonopin 1 mg once a day? Please help!!!!! :) Chickee
Yes, stimulants (ritalin) and benzos (klonopin) can cancel each other out. Your dosage should be adjusted to fix this. Personally, I take 15mg Ritalin 2-3x daily and .5mg klonopin 2x daily, and it's a good balance for me. If you feel anxious you might want to try halving your ritalin and see if that helps (although you should call your doctor first!). Ritalin is also known to cause anxiety on its own. Just tell your doctor/psychiatrist your symptoms and they should be able to help with adjusting your dosages (they should know drug interactions, but you might want to remind them). My info. is taken from a pharmacy tech class and personal experience.
I am prescribed Klonopin 3mg a day as well as adderall 60mg a day. Both work on the CNS. As I'm sure you are aware. Many people feel that they will cancel eachother out but in reality they are both working. You are taking such a low dose of Klonipin that I would think you should be OK.. Why don't you try taking the Klonopin at night after you are finished taking ritalin for the day. Or tale.5 Klonopin in th emiddle of the day amd the other .5 at the end of the day.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.